# SDR CLS2004F00000

- Difficulty date: March 26, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N678JS
- Make and model: Cessna 414A
- Aircraft serial: 414A0090
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: CM3690C60100
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR, INSPECTION FOUND LT MAIN LANDING GEAR HYDRAULIC ACTUATOR HOSE LEAKING HOSE WAS HARD AND NOT FLEXIBLE HOSE TAG SHOWS MFG DATE 3Q77 AND APPEARS TO BE ORIGNAL HOSE INSTALLED.  AC MFG DATE 1978 WITH 7221.9 HOURS TT.  RECOMMEND TO REPLACE FLEX HOSES EVERY 5 YEARS OR ON CONDITION.
